# SDR DALA1513910650

- Difficulty date: January 23, 2011
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 73,371 hours, 32,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Condition: Debonded
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN TEARSTRAP DISBOND, REPAIRED IAW AA 5331-01238.
